My relative is already on 80mg of Lasix, ACE inhibitor, and a calcium channel blocker. Is there anything else that can be taken to help with an increase in RV pressures (increase of 20 points in 8 months)
Does your relative have an obstruction? Also, if he has HCM, family members should have been evaluated for the disease as well as this can be genetic in nature. Sometimes a pacemaker can help to make a person with HCM feel better.
Katrina, have the family been evaluated for HCM? What I was asking you in my above question was whether or not she had an obstruction (HOCM)? Some people do and need a myectomy to help them feel better. What makes you think she in end stage HCM? What are her symptoms like? Have you contacted the Hypertrophic Cardiomyopathy Association? They have a world of info on the disease and maedical advances. Just do a search on the computer and their website will come up. Lisa is the founder of the Association.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.